RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 3, Pages 426–439 (Mi tmf6586)  

This article is cited in 9 scientific papers (total in 9 papers)

Cohomology of skew-holomorphic Lie algebroids

U. Bruzzoab, V. N. Rubtsovcd

a International School for Advanced Studies, Trieste, Italy
b National Institute of Nuclear Physics, Sezione di Trieste, Italy
c Institute for Theoretical and Experimental Physics, Moscow, Russia
d Université d'Angers, Département de Mathématiques LAREMA, VFR Sciences, Angers, France

Abstract: We introduce the notion of a skew-holomorphic Lie algebroid on a complex manifold and explore some cohomology theories that can be associated with it. We present examples and applications of this notion in terms of different types of holomorphic Poisson structures.

Keywords: holomorphic Lie algebroid, matching pair of Lie algebroids, Lie algebroid cohomology, holomorphic Poisson cohomology

DOI: https://doi.org/10.4213/tmf6586

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:3, 1598–1609

Bibliographic databases:

Document Type: Article

Citation: U. Bruzzo, V. N. Rubtsov, “Cohomology of skew-holomorphic Lie algebroids”, TMF, 165:3 (2010), 426–439; Theoret. and Math. Phys., 165:3 (2010), 1598–1609

Citation in format AMSBIB
\Bibitem{BruRub10}
\by U.~Bruzzo, V.~N.~Rubtsov
\paper Cohomology of skew-holomorphic Lie algebroids
\jour TMF
\yr 2010
\vol 165
\issue 3
\pages 426--439
\mathnet{http://mi.mathnet.ru/tmf6586}
\crossref{https://doi.org/10.4213/tmf6586}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 3
\pages 1598--1609
\crossref{https://doi.org/10.1007/s11232-010-0132-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288427000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79951689819}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6586
  • https://doi.org/10.4213/tmf6586
  • http://mi.mathnet.ru/eng/tmf/v165/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tortella P., “$\Lambda$-modules and holomorphic Lie algebroid connections”, Cent. Eur. J. Math., 10:4 (2012), 1422–1441  crossref  mathscinet  zmath  isi  elib  scopus
    2. Salnikov V., Strobl T., “Dirac SIGMA Models From Gauging”, J. High Energy Phys., 2013, no. 11, 110  crossref  isi  scopus
    3. Popescu P., “Poisson Structures on Almost Complex Lie Algebroids”, Int. J. Geom. Methods Mod. Phys., 11:8 (2014), 1450069  crossref  mathscinet  zmath  isi  scopus
    4. Salnikov V., “Graded Geometry in Gauge Theories and Beyond”, J. Geom. Phys., 87 (2015), 422–431  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Ida C., Popescu P., “On Almost Complex Lie Algebroids”, Mediterr. J. Math., 13:2 (2016), 803–824  crossref  mathscinet  zmath  isi  elib  scopus
    6. Vitagliano L., Wade A., “Generalized contact bundles”, C. R. Math., 354:3, 2016 (2016), 313–317  crossref  mathscinet  zmath  isi  elib  scopus
    7. Ida C., Popescu P., J. Geom. Phys., 112 (2017), 210–223  crossref  mathscinet  zmath  isi  scopus
    8. Ida C., Popescu P., “Contact Structures on Lie Algebroids”, Publ. Math.-Debr., 91:1-2 (2017), 1–31  crossref  mathscinet  zmath  isi  scopus
    9. Bruzzo U., “Lie Algebroid Cohomology as a Derived Functor”, J. Algebra, 483 (2017), 245–261  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:209
    Full text:48
    References:23
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019